# SDR QXEA2012120801621

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 683.45 IS CRACKED AT THE SERVICE DOOR END.  REMOVED FLOORBEAM 683.45 IAW SRM 51-42-05-02-01. REMOVED UPPER FLOORBOARD SUPPORT ANGLE IAW SRM 51-42-05-02-01.  LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-40-07-02-01. INSTALLED FLOORBEAM AND ASSOCIATED PARTS IAW SRM 51-42-05-02-01.  INSTALLED FLOORBOARD SUPPORT IAW SRM 51-42-05-02-01.  RESTORED SURFACE PROTECTION IAW SRM 51-25-10-02-01.
